# SDR CALA2009110900677

- Difficulty date: November 5, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 61,389 hours, 13,124 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Part number: 417N3011101
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

RAPID DE-PRESSURIZATION OF CABIN CAUSED PASSENGER O2 MASKS TO DEPLOY, 51 SEAT ROWS COULD NOT ACTIVATE O2 GENERATORS, MASK LANYARD JAMMED AND WOULD NOT PULL FIRING PIN.  THE ACFT LOST PRESSURIZATION DURING CRUISE FLIGHT WHEN THE LEFT PACK FAILED.  RT PACK WAS ON MEL AT THE TIME.  THIS CAUSED THE PASSENGER O2 MASKS TO DEPLOY.  THIS LOG IS INITIATED BECAUSE THE O2 SYSTEM DID NOT FUNCTION AS INTENDED FOR 51 SEAT ROWS.  THE TROUBLE FOUND WAS TRACED TO BINDING OF THE MASK LANYARD WHICH WOULD NOT ALLOW THE O2 GENERATOR FIRING PIN TO BE PULLED AND ACTIVATE THE GENERATOR.   ENGINEERING REQUESTED THAT EA 3520-01185 REV C BE ACCOMPLISHED PRIOR TO FURTHER FLIGHT.  THIS EA MOD HAS NOW BEEN COMPLETED ON THE AIRCRAFT WHICH WILL REMEDY THE LANYARD BINDING CONDITION.
